# SDR SWAA2014063029492

- Difficulty date: June 28, 2014
- Submitted: June 30, 2014
- Operation: Air carrier
- Aircraft: N791SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27886
- Aircraft time: 49,174 hours, 28,586 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 416A2200
- Condition: Out Of Position
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR SLIDE OUT OF ADJUSTMENT.  REPOSITIONED SLIDE IAW MM.
